# SDR SWAA2021091514837

- Difficulty date: September 4, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL FASTENER FOUND NOT ATTACHED TO NUTPLATE STA. 927; BL-39; WL-208; VISIBLE @ AFT CARGO CEILING PANEL 142YJC AREA; MARKED. ; CORRECTION * RBL-39 / [01] INSTALLED CABIN FLOOR PANEL FASTNER TO NUTPLATE ON STA.927 BL-39 WL208 PER AMM:53-21-00-400-801  TOOL USED: SCREW GUN 25.0 ID:NCX001167 S/N:UNKNOWN DUE DATE:02/2022; [02] VERIFIED CORRECTIVE ACTION 1
